# SDR YENA20150811350

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 40,459 hours, 14,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 047621
- Condition: No Test
- Location: Emergency Lights
- Part time: 40,459 hours, 14,173 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, EMERGENCY LIGHT TEST FAILS DUE TO LT BATTERY EPSU FAULT.  R & R LT EPSU BATTERY (11WL) IAW AMM 33-51-38.  OPS CK NORMAL.  ACFT  OK FOR SERVICE.
